Alert archive / Michigan / Frost Advisories in 2011
Frost Advisory 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at Oct 1, 2011, 4:15 AM EDT for 23 counties in Michigan. It took effect at Oct 2, 2011, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 4:15 AM EDT (08:15 UTC)
- In effect from
- Oct 2, 2011, 12:00 AM EDT
- Expired
- Oct 2, 2011, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396 WWUS73 KGRR 010815 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 AM EDT SAT OCT 1 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-011615- /O.NEW.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 415 AM EDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. IMPACTS... * TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOW TO MID 30 ACROSS MOST OF SOUTHWEST LOWER MICHIGAN LATE TONIGHT. AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
5 follow-up statements
335 WWUS73 KGRR 011548 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1148 AM EDT SAT OCT 1 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020000- /O.CON.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1148 AM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... IMPACTS... * TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOW TO MID 30 ACROSS MOST OF SOUTHWEST LOWER MICHIGAN LATE TONIGHT. AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ DUKE
599 WWUS73 KGRR 012007 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT SAT OCT 1 2011 MIZ038>040-044>046-020415- /O.UPG.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ /O.NEW.KGRR.FZ.W.0004.111002T0400Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 407 PM EDT SAT OCT 1 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-020415- /O.CON.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 407 PM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S ACROSS MOST OF SOUTHWEST LOWER MICHIGAN TONIGHT. * AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ DUKE
662 WWUS73 KGRR 020222 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1022 PM EDT SAT OCT 1 2011 MIZ038>040-044>046-021030- /O.CON.KGRR.FZ.W.0004.111002T0400Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 1022 PM EDT SAT OCT 1 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021030- /O.CON.KGRR.FR.Y.0006.111002T0400Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 1022 PM EDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED TONIGHT. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S ACROSS MOST OF SOUTHWEST LOWER MICHIGAN TONIGHT. * AREAS OF FROST WILL FORM AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
723 WWUS73 KGRR 020749 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 349 AM EDT SUN OCT 2 2011 MIZ038>040-044>046-021300- /O.CON.KGRR.FZ.W.0004.000000T0000Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 349 AM EDT SUN OCT 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED THROUGH MID MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL HOVER IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING ACROSS PORTIONS OF CENTRAL LOWER MICHIGAN. * A WIDESPREAD FROST WILL BE SEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021300- /O.CON.KGRR.FR.Y.0006.000000T0000Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 349 AM EDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... IMPACTS... * LATE SEASON TENDER VEGETATION WILL SUFFER FROST DAMAGE IF LEFT UNPROTECTED THROUGH MID MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL HOVER IN THE LOWER TO MIDDLE 30S EARLY THIS MORNING ACROSS MOST OF SOUTHWEST LOWER MICHIGAN. * AREAS OF FROST WILL BE SEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
898 WWUS73 KGRR 021301 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 901 AM EDT SUN OCT 2 2011 MIZ038>040-044>046-021415- /O.EXP.KGRR.FZ.W.0004.000000T0000Z-111002T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT 901 AM EDT SUN OCT 2 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. IMPACTS... * WIDESPREAD FROST OCCURRED ACROSS CENTRAL LOWER MICHIGAN. * TEMPERATURES FELL INTO THE 20S IN SOME AREAS. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM RAPIDLY THIS MORNING...RISING TO AROUND 60 THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ MIZ037-043-050>052-056>059-064>067-071>074-021415- /O.EXP.KGRR.FR.Y.0006.000000T0000Z-111002T1300Z/ MASON-OCEANA-MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON... GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS... HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN... KALAMAZOO...BATTLE CREEK...JACKSON 901 AM EDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. IMPACTS... * AREAS OF FROST OCCURRED ACROSS THE ADVISORY AREA. * TEMPERATURES FELL INTO THE LOWER TO MIDDLE 30S IN MANY AREAS. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM RAPIDLY THIS MORNING...RISING TO AROUND 60 THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WWW.WEATHER.GOV FOR MORE INFORMATION. && $$ DUKE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at Oct 1, 4:03 AM EDT, 12 minutes earlier.
Area forecast discussion, Oct 1, 4:03 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 AM EDT SAT OCT 1 2011 LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION... .SYNOPSIS...(403 AM EDT SAT OCT 1 2011) THE WEATHER SYSTEM THAT GAVE US A RAINY WEEK HAS FINALLY MOVED OFF TO THE EAST. HIGH PRESSURE WILL SLOWLY MOVE INTO THE GREAT LAKES REGION OVER THE NEXT SEVERAL DAYS GIVING US MORE DAYTIME SUNSHINE WITH TEMPERATURES WARMING TO 65 TO 70 BY MONDAY. MUCH OF NEXT WEEK LOOKS TO BE DRY WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. && .SHORT TERM...(403 AM EDT SAT OCT 1 2011) (TODAY THROUGH MONDAY) WILL GO AHEAD AND ISSUE A FROST ADVISORY FOR TONIGHT. TEMPS SHOULD FALL INTO THE 30S ACROSS THE ENTIRE CWA WITH MOSTLY CLEAR SKIES AND LIGHT WINDS. IT APPEARS SOME HIGH CLOUDS WILL MOVE INTO THE AREA EARLY TONIGHT...BE THESE SHOULD BE BRIEF ENOUGH TO NOT REALLY IMPACT THE RADIATIONAL COOLING PROCESS. THERE WILL BE 10 TO 15 KNOTS OF WINDS JUST ABOVE THE BOUNDARY LAYER. THIS SHOULD DELAY THE DECOUPLING OF THE WIND AND PREVENT FREEZING TEMPS IN ALL BUT SOME ISOLATED AREAS. FEEL 33-36 WILL BE COMMON FOR OVERNIGHT LOWS. FOR TODAY...THE SE CWA WAS STILL UNDER MOSTLY CLOUDY SKIES WITH THE UPPER LOW OVER SE OH. THE LOW WILL STEADILY SLIDE SE TODAY AND ALL OF THE CWA SHOULD SEE MOSTLY SUNNY SKIES BY LATE MORNING. SURFACE AND UPPER RIDGING WILL DRIFT INTO THE AREA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE FAIR WEATHER SHOULD CONTINUE...HOWEVER A FAIRLY STEADY STREAM OF MID/HI CLOUDS WHERE NOTED UPSTREAM ACROSS CENTRAL CANADA ALL THE WAY BACK TO THE PACIFIC NW. SO HAVE ADDED MORE CLOUD COVER TO THE GRIDS. TEMPS SHOULD WARM TO 60 TO 65 SUNDAY...AND 65 TO 70 MONDAY. && .LONG TERM...(403 AM EDT SAT OCT 1 2011) (MONDAY NIGHT THROUGH FRIDAY) NO SIGNIFICANT CHANGES TO THE GOING FORECAST. HIGH PRESSURE AT THE SFC AND ALOFT WILL MEAN WARM SUNNY DAYS AND CLEAR COOL NIGHTS THROUGH THE PERIOD. AT THIS POINT IT LOOKS LIKE THE NEXT CHANCE FOR ANY RAIN WILL BE EITHER LATE IN THE WEEKEND OR INTO THE EARLY PORTION OF THE FOLLOWING WEEK AS A WESTERN CONUS LONGWAVE TROUGH MOVES EAST REPLACING THE UPPER RIDGING. && .AVIATION...(1150 PM EDT FRI SEP 30 2011) NORTHERLY FLOW WAS DRAWING DOWN SOME DRIER AIR FROM THE KCAD REGION. THIS SHOULD ALLOW FOR TAFS TO TRANSITION TOWARD VFR WEATHER OVER THE NEXT FEW HOURS. SKIES COULD END UP SCATTERING OUT OVERNIGHT. GUSTY WINDS COULD DEVELOP ON SATURDAY AS TEMPERATURES TRY TO WARM UP. THIS WARMING WILL CAUSE MIXING THAT WILL CAUSE THE WINDS TO INCREASE. THE FLOW WILL BE MAINLY FROM THE NORTH. AM NOT EXPECTING MUCH IN THE WAY OF CLOUD COVER. && .MARINE...(403 AM EDT SAT OCT 1 2011) WINDS WILL ONLY SLOWLY DIMINISH TODAY AND TONIGHT AS HIGH PRESSURE GRADUALLY MAKES IT/S WAY INTO THE AREA. HAVE THE SMALL CRAFT ADVISORY RUNNING INTO LATE SUNDAY MORNING AS THE WAVES SHOULD ONLY GRADUALLY SUBSIDE. && .HYDROLOGY...(403 AM EDT SAT OCT 1 2011) DRY WEATHER EXPECTED INTO MUCH OF NEXT WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FROST ADVISORY ENTIRE AREA TONIGHT. LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE INTO SUNDAY MORNING. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: OSTUNO AVIATION: MJS MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Sep 30, 6:22 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 622 PM EDT FRI SEP 30 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-011930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 622 PM EDT FRI SEP 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NORTHERLY WIND GUSTS COULD REACH 40 MPH EARLY THIS EVENING. THE WINDS WILL THEN DIMINISH OVERNIGHT. SOME PATCHY FROST MAY BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BELOW FREEZING TEMPERATURES ARE EXPECTED TO OCCUR ACROSS MOST OF THE AREA SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-011930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 622 PM EDT FRI SEP 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT GALE FORCE WINDS GUSTING UP TO 45 KNOTS WILL CONTINUE THROUGH MUCH OF TONIGHT. IN ADDITION...WAVE HEIGHTS UP TO 15 FEET WILL OCCUR AS WELL THROUGH TONIGHT. WINDS AND WAVES WILL BEGIN TO DIMINISH SOMEWHAT LATE TONIGHT...BUT REMAIN BREEZY INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY 15 TO 25 KNOT WINDS AND WAVES UP TO 6 FEET ARE EXPECTED TO CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 2:39 AM EDT | Small Craft Advisory | GRR | 30 hr | |
| Oct 1, 4:07 PM EDT | Freeze Warning | GRR | Clare, Isabella, Lake, Mecosta, Newaygo, Osceola | 17 hr |
Nearby
Frost Advisories in Michigan, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.